| Model Number |
7211006 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/29/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the surgery there was a fluid leak from the cassette because the transducer membrane was missing.No patient injuries or delay reported.Smith and nephew back-up device was available to complete the surgery.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
Additional Manufacturer Narrative
H10: h3,h6: the reported device, used in treatment, was returned to the designated complaint unit for independent evaluation.There was a relationship found between the returned device and the reported incident.Visual inspection of the returned device noted one missing transducer membrane in the cassette.Functional evaluation revealed that the cassette would leak due to the missing membrane.The complaint was confirmed and the root cause has been associated with a manufacturing error.A review of the device history records showed there were no indications to suggest that the lot did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was a repeat issue.A review of the manufacturing process showed that an assembly step was missed.A correction in the form of a complaint notification has been issued to manufacturing management to mitigate future recurrences.